MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 2X18IN 5 S/A V-40; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 2X18IN 5 S/A V-40; SUTURE, NONABSORBABLE, STEEL
Model Number M656G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device not returned.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please confirm if wound dehiscence was noticed? all answers are unattainable additional information requested.Were there any treatments given to the patient were prescribed? was any surgical intervention performed specially re-suturing? explain.
 
Event or Problem Description
It was reported that a patient underwent an open reduction and internal fixation for comminuted fracture of left patella procedure on (b)(6) 2018 and suture was used.The patient recovered well.Then rehabilitation exercise was recommended.On (b)(6) 2018 at the time of reexamination, a strand of suture was found broken.The patient was advised to reduce the intensity of rehabilitation exercise.When the fracture healed, the surgery of removal of internal fixation device for left patella fracture was performed on (b)(6) 2020.There were no adverse patient consequences reported.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/22/2021.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
STLESS STEEL SIL 2X18IN 5 S/A V-40
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11030803
Report Number2210968-2020-10049
Device Sequence Number19704679
Product Code GAQ
UDI-Device Identifier10705031045507
UDI-Public10705031045507
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberM656G
Device Catalogue NumberM656G
Device Lot NumberLCJ657
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/22/2021
Patient Sequence Number1